# SDR REXA2022020900183

- Difficulty date: January 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR KICKPLATE ANGLE IS CORRODED
"REMOVED PAX DOOR LWR KICKPLATE LOCATED DRILLED AND INSTALLED         
NEW SERVICABLE KICKPLATE P/M SH670-31895 IAW CRJ900 SRM 51-42-06-001-
001-A01 51-40-11-001-001-A01 WVAC EMP STAMP
